The Radon-Nykodym property
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), (1973-1974), Talk no. 0, 12 p.
@article{SAF_1973-1974____A1_0,
     author = {Davis, W. J.},
     title = {The Radon-Nykodym property},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1973-1974},
     note = {talk:0},
     zbl = {0327.46024},
     mrnumber = {402467},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1973-1974____A1_0}
}
Davis, W. J. The Radon-Nykodym property. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"),  (1973-1974), Talk no. 0, 12 p. http://www.numdam.org/item/SAF_1973-1974____A1_0/

(1) D. Amir and J. Lindenstrauss, "The structure of weakly compact sets in Banach spaces," Ann. Math. 88 (1968) 35-46. | MR 228983 | Zbl 0164.14903

(2) C. Bessaga and A. Pelczynski, "On extreme points in separable conjugate spaces," Is. J. Math. 4 (1966) 262-264. | MR 211244 | Zbl 0145.16102

(3) G. Birkhoff, "Integration of functions with values in a Banach space," Trans AMS 38 (1935) 357-378. | MR 1501815 | Zbl 0013.00803

(4) E. Bishop and R.R. Phelps, "The support functionals of a convex set," Proc. Symp. Pure Math (Convexity A.M.S. 7 (1963) 27-35. | MR 154092 | Zbl 0149.08601

(5) J.A. Clarkson, "Uniformly conves spaces," Trans AMS 40 (1936) 396-414. | JFM 62.0460.04 | MR 1501880

(6) W.J. Davis and R.R. Phelps, "The Radon-Nikodym property and dentable sets in Banach spaces," (to appear). | MR 344852 | Zbl 0298.46046

(7) W.J. Davis, T. Figiel, W.B. Johnson and A. Pelczynski, "Factoring weakly compact operators," (to appear). | MR 355536 | Zbl 0306.46020

(8) J. Diestel, Notes on the Radon-Nikodym property, Kent State University (1972).

(9) N. Dunford and M. Morse, "Remarks on the preceeding paper of James A. Clarkson," Trans AMS 40 (1936) 415-420. | JFM 62.0461.01 | MR 1501881

(10) R.E. Huff, "Dentability and the Radon-Nikodym property," Duke Math. J. (to appear). | MR 341033 | Zbl 0285.46037

(11) J. Lindenstrauss, "On extreme points in l1," Is. J. Math. 4 (1966) 59-61. | MR 200701 | Zbl 0145.16101

(12) H. Maynard, "A geometric characterization of Banach spaces possessing the Radon-Nikodym property," Trans AMS | Zbl 0278.46040

(13) J. Von Neumann, "Zur Operatorenmethode in der klassichen Mechanik," Ann. Math. (2) 33 (1932) 587-642, 789-791. | MR 1503078 | Zbl 0005.12203

(14) R.R. Phelps, "On dentability and extreme points in Banach spaces," (to appear). | MR 352941 | Zbl 0287.46026

(15) M.A. Rieffel, "Dentable subsets of Banach spaces with applications to a Radon-Nikodym theorem," Functional Analysis (B. R. Gelbaum, ed.) Thompson Book Co., Washington, 1967. | MR 222618 | Zbl 0213.13703

(16) C. Stegall, "The Radon-Nikodym property in conjugate Banach spaces," (to appear). | MR 374381 | Zbl 0318.46056

(17) J.J. Uhl, Jr., "A note on the Radon-Nikodym property for Banach spaces", Rev. Roum. Mat. 17 (1972) 113-115. | MR 482100 | Zbl 0243.28013